MathSciNet Relay Station
MathSciNet bibliographic data
MR565078 (81a:81129) 81J05 (82A42 82A50)
Dzyaloshinskiĭ, I. E.; Volovick, G. E. Poisson brackets in condensed matter physics. Ann. Physics 125 (1980), no. 1, 67–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement